University of Jos Institutional Repository >
Natural Sciences >
Computer Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2893

Title: Continuous Multistep Methods for Volterra Integro-differential Equations of the Second Order
Authors: Kamoh, N.M.
Aboiyar, T.
Kimbir, A.R.
Keywords: Consistency
Zero stable
Trapezoidal rule
Issue Date: 2017
Publisher: Science World Journal
Series/Report no.: Vol.12;No.3; Pp 11-14
Abstract: A new class of numerical methods for Volterra integro-differential equations of the second order is developed. The methods are based on interpolation and collocation of the shifted Legendre polynomial as basis function with Trapezoidal quadrature rules. The convergence analysis revealed that the methods are consistent and zero stable, hence their convergence. Numerical examples revealed that the methods compared favourably with existing standard methods.
URI: http://hdl.handle.net/123456789/2893
ISSN: 1597-6343
Appears in Collections:Computer Science

Files in This Item:

File Description SizeFormat
17898-Article Text-70444-1-10-20170929.pdf707.84 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback